Thursday, December 8, 2016

8:00 a.m.: Registration and continental breakfast

9:00 a.m.: Welcome by host SEC and co-organizers exaqueo and College Recruiter

  • Facilitator and Conference Moderator: Steven Rothberg, Founder, College Recruiter

9:10 a.m.: KEYNOTE: Converting interns into permanent, full-time employees upon graduation

  • Presenter: Kai Petty, Lead Human Resources Specialist at U.S. Securities and Exchange Commission

9:30 a.m.: 5-minute break

9:35 a.m.:  Panel discussion moderated by Temeka Thompson, Recruitment Program Outreach Manager, SEC

  • Panelist: Martin Edmondson, CEO, GradCore
  • Panelist: Pete Radloff, Principal Technical Recruiter, ComScore
  • Panelist: Kamille Smith, Program Analyst, U.S. Office of Personnel Management

10:30 a.m.:  30-minute break

11:00 a.m.: TOPICAL PRESENTATION: Using metrics to improve return on investment from college relations program

  • Presenter: Moe Hutt, Principal Consultant, Meritage Talent Solutions

11:20 a.m.:  10-minute break

11:30 a.m.: Panel discussion moderated by Moe Hutt

  • Panelist: Teresa Green, Head of Global Talent Acquisition, CEB
  • Panelist: Wendy Stoner, Director for the Office of Emerging Talent Development, GSA
  • Panelist: Thomas Middleton, Diversity Program Data Analyst, SEC

12:15 p.m.: Catered, boxed lunch break in the conference room

1:15 p.m.: TOPICAL PRESENTATION: Employer branding: marketing to Gen Y and Z

  • Presenter: Susan LaMotte, CEO, exaqueo

1:35 p.m.:  10-minute break

1:45 p.m.: Panel discussion moderated by Susan LaMotte

  • PanelistAllison Lane, Director, Corporate Marketing and Communications, The Bozzuto Group
  • Panelist: Jessica Steinberg, Director, Global Talent Brand, CDK
  • Panelist: Andrew Morton, Director, Social Engagement, SHRM

2:30 p.m.:  15-minute break

2:45 p.m.: Round the room best practice sharing 

  • Facilitator: Steven Rothberg, Founder, College Recruiter

3:30 p.m: Wrap-up and close

3:45 p.m.: Private, group behind-the-scenes tour by Amtrak of Union Station (sign-up details included in your registration, confirmations to follow)

4:30 p.m.: Bootcamp Happy Hour at Union Station